| Catalog Number |
02.12.0611FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
10/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 october 2023.Lot 189066: (b)(4) items manufactured and released on 01-febr-2019.Expiration date: 2024-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 10 months from the primary, the patient came in reporting pain and stiffness in the knee and the cause of the stiffness is unknown.The surgeon downsized the liner (from 11 mm to 10 mm).The surgery was completed successfully.